# SDR BAQA093886

- Difficulty date: March 15, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N522ME
- Make and model: Urocop EC135T1
- Aircraft serial: 0144
- Aircraft time: 2,325 hours
- System (JASC): 3120 · Independent Instruments
- Part: Clock
- Part number: B1894522281A
- Part serial: 1020519
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHT WAS INSTALLED ON 01/19/2004 AND FAILED 03/15/2004 FOR A TOTAL OF 80.4 FLIGHT HOURS.  INTERNAL LIGHTING IS INOPERATIVE.  CLOCK WAS PURCHASED OUTRIGHT ON OUR PO 2-022166-05.
